Mathematics for modelling

AUTHOR AND
AFFILIATION

R.K. BHIMTE* and S.K.BHATT**
*Govt SGSPG College GanjbasodaMP India

**Govt.NPG College of Science Raipur CG India

KEYWORDS:

Model, Modelling, Mathematical Modelling

Issue Date:

December 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

This article is an investigation of Mathematics from the point of view of Application of Mathematics for Modelling.

Copy the following to cite this Article:

R.K. BHIMTE* and S.K.BHATT**, “Mathematics for modelling”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016


Copy the following to cite this URL:

R.K. BHIMTE* and S.K.BHATT**, “Mathematics for modelling”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/558/


This article is an investigation of Mathematics from the point of view of Application of Mathematics for Modelling.